Luminary Research Archive
Luminary Research ArchiveIndependent scholarship
Luminary Portal

A square-integral threshold for subadditivity on shrinking corridors

Original PDF · First-page preview

Loading original first page…

Abstract

Let w be a measurable nonincreasing relative width. For exact eventual integer subadditivity on n <= m <= n + n w(log n), we prove a sharp square-integral dichotomy in the nonnegative nondecreasing linearly bounded class. Divergence of the integral of w squared forces normalized-slope convergence, including widths with jumps and missing adjacent pairs. With eventual adjacent-pair legality, convergence holds for arbitrary real sequences, with finite limit or minus infinity. Thus n/sqrt(log n) is a sufficient sublinear corridor. We further replace adjacent legality by balanced legal predecessors of gap O(N^alpha), alpha < 1, or O(N/(log N)^(3/2+epsilon)), epsilon > 0. Growing local maxima preserve a smaller literal corridor, and dyadic propagation transfers their limit to the original sequence. A staircase example satisfies the logarithmic condition while failing every fixed power condition. When the square integral is finite, strictly increasing integer submultiplicative and supermultiplicative sequences can have two distinct exponential rates. Isolated outputs permit oscillation even when every finite positive-power integral of w diverges. These results distinguish integrated width from integer connectivity.

Read the full paper in the original PDF.

Edition files

Available editions

  1. Edition 4 · 2026-10-29 · public
  2. Edition 3 · 2026-10-27 · public
  3. Edition 2 · 2026-10-26 · public
  4. Edition 1 · 2026-10-24 · public

Research details

Subjects
Mathematics · Classical and Real Analysis
Keywords
subadditivity, Fekete lemma, shrinking corridors, oscillating sequences, submultiplicative growth
Manuscript date
2026-10-23
Reader reuse
none

Scope

Literal shrinking integer corridors with nonincreasing measurable width. Monotone nonnegative linearly bounded square-integral dichotomy; arbitrary-real convergence with adjacent legality or the stated balanced legal-predecessor bounds. No mere-representability characterization or uniform effective convergence rate.

Disclosures

AI-assisted tools supported exploration, internal checking and manuscript preparation.

Reproduction

16-page analytical manuscript with complete editable source, inline references, portable Tectonic build and exact finite integer controls. Normal and optimized controls agree. Universal convergence and asymptotic results are proved analytically. Archive edition 4.

References and related resources

  1. Z. Füredi and I. Z. Ruzsa. Nearly subadditive sequences. Acta Mathematica Hungarica 161 (2020), 401-411. Comparison and question: arXiv:1810.11723v1, Section 7.
  2. S. Schubr. Fekete convergence from balanced integer predecessors in shrinking corridors. Luminary Research Archive, edition 2 (2026).
  3. A. Kulikov and F. Shao. Fekete’s lemma in Banach spaces. arXiv:2411.17380v1 (2024).
  4. F. Shao and contributors. High dimensional Fekete’s subadditive lemma. MathOverflow discussion (2023).
  5. N. G. de Bruijn and P. Erdős. Some linear and some quadratic recursion formulas. II. Proc. Koninkl. Nederl. Akad. Wetensch. A 55 (1952), 152-163.
  6. C. J. K. Batty, M. J. Pelling and D. G. Rogers. Some recurrence relations of recursive minimization. SIAM Journal on Algebraic Discrete Methods 3 (1982), 13-29.
  7. C. J. K. Batty and D. G. Rogers. Some maximal solutions of the generalized subadditive inequality. SIAM Journal on Algebraic Discrete Methods 3 (1982), 369-378.
  8. R. J. Wallace. Optimal solutions of restricted subadditive inequalities. Bulletin of the Australian Mathematical Society 38 (1988), 475-477. Author’s thesis summary.